本类热点
当前位置: 首页 >> 师资队伍 >> 副教授 >> 新闻内容
姜薇
[ 作者:佚名 来源:哈工大(威海)理学院 浏览:3940 录入时间:2012年10月31日 ]
姓名:姜薇                                                      
职称:副教授
职务:教师
办公电话:15166136618
电子邮箱:jiangwei015@163.com

学习简历:
2005年7月毕业于辽宁师范大学信息与计算科学专业,获理学学士学位;
2007年7月毕业于哈尔滨工业大学(威海)计算数学专业,获理学硕士学位;
2010年7月毕业于哈尔滨工业大学基础数学专业,获理学博士学位。
2010年7月至今 哈尔滨工业大学(威海) 数学系 教师

研究方向:目前主要从事利用再生核理论研究求解各类方程的数值逼近方法。

论著成果:
1. W. Jiang, M.G. Cui. The exact solution and stability analysis for integral equation of third or first kind with singular kernel. Applied Mathematics and Computation. 2008, 202(2):666~674. SCI收录号:000258103800024

2. W.Jiang, M.G.Cui. Constructive proof for existence of nonlinear two-point boundary value problems. Applied Mathematics and Computation. 2009, 215(5):1937~1948. SCI收录号:000270873300027

3. W.Jiang, Y.Z.Lin. Approximate solution of the fractional advection-dispersion equation. Computer Physics Communications. 2010, 181(3):557~561. SCI收录号:000274576800011

4. W.Jiang, M.G.Cui., Y.Z.Lin. Anti-periodic solutions for Rayleigh-type equations via the reproducing kernel Hilbert space method. Communications in Nonlinear Science and Numerical Simulation. 2010, 7(15):1754~1758. SCI收录号:000275237700007

5. W.Jiang, M.G.Cui. Solving nonlinear singular pseudoparabolic equations with nonlocal mixed conditions in the reproducing kernel space. International Journal of Computer Mathematics. 2010,87(15): 3430-3442. SCI收录号:000284889600009

6. W.Jiang, Y.Z.Lin. Representation of exact solution for the time-fractional telegraph equation in the reproducing kernel space . Communications in Nonlinear Science and Numerical Simulation. 2011, 16:3639-3645. SCI收录号:000290368700022

7. Y.Z.Lin, W.Jiang. Numerical Method for Stokes’ first problem for a heated generalized second grade fluid with fractional derivative. Numerical Methods for Partial Differential Equations. 2011,27(6): 1599–1609. SCI收录号:000295713200013

8. Z.Chen, W.Jiang, The exact solution of a class of Volterra integral equation with weakly singular kernel, Applied Mathematics and Computation, 2011,217(18) :7515-7519. SCI收录号:000288851600020

9. Z. Chen, W.Jiang, Piecewise homotopy perturbation method for solving linear and nonlinear weakly singular VIE of second kind. Applied Mathematics and Computation, 2011,217(19):7790-7798. SCI收录号:000290392900024

10. W.Jiang, Z.Chen, Chiping Zhang, Chebyshev collocation method for solving singular integral equation with cosecant kernel, International Journal of Computer Mathematics. 2012,89(8): 975-982. SCI收录号:000303977400002

11. Z.Chen, W.Jiang, An approximate solution for a mixed linear Volterra-Fredholm integral equation, Applied Mathematics Letter. 2012,25(8): 1131-1134. SCI收录号:000304681700008

教学活动:
1.数值分析----本科
2.计算方法----本科
3.高等数学----本科
科研活动:
1. 威海市大学共建专项 (主持)
2.哈尔滨工业大学科研创新基金(主持)
3.山东省自然科学基金,青年项目(主要完成者)
文章发布员:胡萍
版权所有:哈尔滨工业大学(威海)理学院 电话:
CopyRight © 2011- All rights reserved Email:
技术支持:网络中心 [管理登陆]